# SDR C2XA04BT092

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 6,246 hours, 4,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 18372
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE AND ROUTINE INSPECTION MAINTENANCE FOUND THE LT EMERGENCY LIGHT FORWARD LEADING EDGE INOPERATIVE.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY CHARGER IAW EMB145 AMM 33-50-04, OPS CHECKED GOOD.
